MathSciNet Relay Station
MathSciNet bibliographic data
MR790648 65J10 (65M10 65N10)
Sanz-Serna, J. M.; Palencia, C. A general equivalence theorem in the theory of discretization methods. Math. Comp. 45 (1985), no. 171, 143–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement